# SDR YENA20110309211

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 14,098 hours, 8,580 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Pin
- Condition: Burned
- Location: Ac System
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 440 MCO-BOS, CREW DECLARED EMERGENCY AND DIVERTED TO RDU DUE TO IFE SMOKE INDICATION ON EICAS.  PERFORMED INSPECTION OF AFT CARGO COMPT AND DE-ACTIVATED IFE VENT SHUT OFF VALVE.  COMPLIED WITH FIM 21-28-00-810-803A PER STEP 12.  FOUND P604 AND J3261 HAD BURNED PINS.  REPINNED C/P'S P604 REF WDM 25-31-51 AND J3261 REF 23-22-50.  A/C RESTORED TO NORMAL CONFIGURATION.  OPS CHECK OK.
